# SDR CALA0001501

- Difficulty date: October 5, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- Aircraft time: 52,990 hours, 29,245 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HINGE ACCESS HOLE HAS A GOUGE IN THREE PLACES IN TOP CENTER OF THE HOLE.  TRIMMED OUT GOUGED AREA.  FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 52-05 FIG 35A.
